# SDR COMA9610108

- Difficulty date: March 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N164D
- Make and model: Emb EMB-120RT
- Aircraft serial: 120164
- System (JASC): 2731 · Elevator Tab Control System
- Part: Prox Sensor
- Part number: ATG120TR
- Condition: Failed
- Location: Elev Trim Tab
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

TAKEOFF TRIM AURAL WARNING SOUNDS WHEN TRIM IS CORRECTLY SET IN TAKEOFF RANGE.  REPLACED THE ELEVATOR TRIM TAB PROXIMITY SENSOR.
